Psych Central

Go Back   Forums at Psych Central > Treatments and Self-Care Strategies > Psychiatric Medications

Thread Tools Display Modes
Unread 04-07-2013, 10:24 PM   #11
Anonymous32825 has no updates. Edit
Posts: n/a
Default Re: Benzo (Klonopin) withdrawal

Originally Posted by PAYNE1 View Post
I am glad to say that I am not having as much anxiety at the moment. My main symptoms are terrible headaches that come and go and a messed-up stomach. Plus I am feeling really tired. From what I've read, people say all sorts of symptoms can develop from Klonopi withdrawal, so who knows?
Well, those sound awful. I hope you call your dr tomorrow and he or she can help you with some advice or other med in the meantime.
  Reply With Quote
"Thanks for this!" says:
Unread 04-09-2013, 02:43 AM   #12
Upwards and Onwards!
sugahorse1's Avatar
sugahorse1 is trudging along
Member Since: Mar 2010
Location: South Africa
Posts: 7,632 (SuperPoster!)
My Mood:

5 yr Member
301 hugs
PC PoohBah!
Default Re: Benzo (Klonopin) withdrawal

I abused Benzo's and used to knock myself out. But I couldn't function like that. My pdoc eventually had me go to a hospital to go through the withdrawal process and have me another drug for a few days to counter the withdrawal effects. I felt terrible.

Ativan has also had terrible effects for me. I forgot entire days and crashed my car on very low doses.
"Always do right! This will gratify some people and astonish the rest."
sugahorse1 is offline   Reply With Quote
"Thanks for this!" says:
Hugs from:
Unread 04-21-2013, 10:11 PM   #13
Anonymous33445 has no updates. Edit
Posts: n/a
Default Re: Benzo (Klonopin) withdrawal

One of the things that i did notice was memory loss.. especially when i took 2.5mg the first time to see what would happen (yes i know bad..) i remember going right to bed without even thinking about it. slept all day..
  Reply With Quote

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

All times are GMT -5. The time now is 09:52 AM.

Powered by vBulletin® — Copyright © 2000 - 2015, Jelsoft Enterprises Ltd.



The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider.
Always consult your doctor or mental health professional before trying anything you read here.


HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity Guidelines Help

Helplines and Lifelines
eTrust Pro Certified